# SDR DALA2020011700376

- Difficulty date: January 15, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 0964
- Aircraft time: 62,985 hours, 29,005 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 448:FR35-36 RT PRESSURE PANEL- A CRACK THAT DOES NOT EXCEED THE REPAIR AREA WAS FOUND AT HOLE 6. MODIFY IN ACCORDANCE WITH WORK CARD 5311-01171-4B PRIOR TO FURTHER FLIGHT. AA5311- 01171, SB A320-53-1263 AND AD-2018-06-04.
